# SDR USAA051477

- Difficulty date: December 8, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N783AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 40,702 hours, 40,702 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100246
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM UPPER T CAP CORRODED, BS 328; LBL 60.  FAB`D AND INSTALLED NEW T-CAP SECT REPAIR SPLICE IAW 53-10-51, FIG 201, DEFECT SIZE: 1/2" BY 1/2" CORRODED AREAS AROUND CLIP NUT HOLES.
